Title of article
Coincidence degree and periodic solutions of Duffing equations Original Research Article
Author/Authors
Ma Shiwang، نويسنده , , Wang Zhicheng، نويسنده , , Yu Jianshe، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
18
From page
443
To page
460
Keywords
Duffing equation , Brouwer degree , Coincidence degree , Resonance , Delay , Periodic solution
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1998
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856691
Link To Document